2019
Том 71
№ 8

All Issues

Konstantinov M. M.

Articles: 4
Article (Ukrainian)

A boundary-value problem for systems of differential equations with fast and slow variables

Baynov D. D., Konstantinov M. M., Milusheva S. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 301 - 313

Article (Ukrainian)

A functional inequality

Konstantinov M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 226–228

Article (Ukrainian)

A boundary-value problem with parameters for a system of functional differential equations

Baynov D. D., Konstantinov M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 812–817

Article (Ukrainian)

Averaging in differential equations with an asymptotically large delay

Konstantinov M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 816–818